# SDR USAA040322

- Difficulty date: June 10, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CORRODED 4.5 INCHES BY 2 INCHES BY .053 INCH AREA, FRAME 66-68, Y1292, Z-240.  INSTALLED NEW FRAME PER SRM 53-00-14.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
